# SDR SWAA2015050439246

- Difficulty date: March 12, 2015
- Submitted: May 4, 2015
- Operation: Air carrier
- Aircraft: N354SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25219
- Aircraft time: 75,584 hours, 63,570 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Crossbeam
- Part number: 65C37547
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CROSSBEAM E T CHORD CRACKED INDICATION FOUND ON THE SURFACE.  REPAIRED CROSSBEAM IAW EA & DWG.
